Translator Disclaimer
2014 Contractibility of Simple Scaling Sets
N. K. Shukla, G.C.S. Yadav
Commun. Math. Anal. 16(1): 31-46 (2014).

Abstract

In this paper, we show that the space of three-interval scaling functions with the induced metric of $L^2(\mathbb R)$ consists of three pathcomponents each of which is contractible and hence, the first fundamental group of these spaces is zero. One method to construct simple scaling sets for $L^2(\mathbb R)$ and $H^2(\mathbb R)$ is described. Further, we obtain a characterization of a method to provide simple scaling sets for higher dimensions with the help of lower dimensional simple scaling sets and discuss scaling sets, wavelet sets and multiwavelet sets for a reducing subspace of $L^2(\mathbb R^n)$. The contractibility of simple scaling sets for different subspaces are also discussed.

Citation

Download Citation

N. K. Shukla. G.C.S. Yadav. "Contractibility of Simple Scaling Sets." Commun. Math. Anal. 16 (1) 31 - 46, 2014.

Information

Published: 2014
First available in Project Euclid: 4 November 2013

zbMATH: 1297.42052
MathSciNet: MR3161734

Subjects:
Primary: ‎42C40

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.16 • No. 1 • 2014
Back to Top